# SDR DALA2015031502173

- Difficulty date: March 14, 2015
- Submitted: March 16, 2015
- Operation: Air carrier
- Aircraft: N1611B
- Make and model: Boeing 767332
- Aircraft serial: 30595
- Aircraft time: 66,847 hours, 8,874 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FASTENER NR 1 EXCEEDS .5775 AFTER REWORK. IAW AMDS 5724-01010-04B. REF NRC 211. REPAIRED PER ERA 533881-14AD. REV ORIG.
